# SDR ASOA201705241660

- Difficulty date: May 24, 2017
- Submitted: June 12, 2017
- Operation: Air carrier
- Aircraft: N398CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10112
- Aircraft time: 32,779 hours, 23,892 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH67035864953
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT SEAT TRACK AT RBL 9 FS687 TO FS840 IS CORRODED. COMPLIED WITH EC/TC REO 670-53-00-343 REV K AND REO 670-53-00-343 REV K.
